# SDR UPS00833820

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: MP701DC8
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A CK EMERGENCY EXIT LIGHTING CIRCUIT BREAKER (5A) DAMAGED.  REPLACED C/B B1-115 - REF WDM 33-50-01, PG 1,SH 1, SYS OPS CK NORMAL IAW M/M 33-50-01.
